# SDR FDEA201501100145

- Difficulty date: January 10, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N773FD
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 75,827 hours, 28,225 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N331010
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN THERE ARE NICKS & SCRATCHES AT BS 1440 - 1460 STRINGERS 17 - 18L.  NICKS & SCRATCHES REMOVED, FOUND OUT OF LIMIT IAW SRM 53-00-01 FIG 101 DETAIL II REV 113 & REPAIRED IAW EA F-5330-T0314638 PART 1.  REPAIR CLASSIFIED AS MAJOR.
